T Nation

Masteron Sore Throat?

Hey y’all, sorry to post a new thread as a noob, but when searching all I see for “masteron sore” is about inj site pain.

I just started a cycle whereby I’ll be taking 600 mg/week mast and 600 test. (200 each T-eth, Cyp, iso, and decanoate). Did the first two pins of Mast and I have had all the signs of a throat infection suddenly. Sore throat, ear pain when swallowing, and I feel cold/sore all over. Not terrible, but the way you feel when you’re sick. Lagging and fuzzy.

Again, it’s not the injection site that hurts. It’s just feeling kind of crappy all over.

Any insight or advice?

what’s the injection site look like? tender, red? do you have a fever? could be dirty gear or just a coincidence or something else i’m not thinking of.

Nah, my insite is fine. I go slooooooooow and heat the fluid first.

I guess it could possibly be just bacterial, but I can’t think of anything I did out of my routine that would’ve exposed me to something. Idk, I do buy from the bulk containers at the grocery store… If someone coughed over one…? The timing, though; I pinned for the first time Monday night and woke up feeling this way Tuesday morning… :-/

[quote]NewTexanBro wrote:
Nah, my insite is fine. I go slooooooooow and heat the fluid first.

I guess it could possibly be just bacterial, but I can’t think of anything I did out of my routine that would’ve exposed me to something. Idk, I do buy from the bulk containers at the grocery store… If someone coughed over one…? The timing, though; I pinned for the first time Monday night and woke up feeling this way Tuesday morning… :-/[/quote]

I’d say chances are you just have a fold. I seriously doubt Mast is giving you these sides. Most likely was going to happen any way you just happened to pin the day before you got sick.

Thanks, will keep track of my symptoms and pinning and take DayQuil in the meantime.